# SDR SWAA002016

- Difficulty date: October 14, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 42,162 hours, 41,194 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 1.75 INCH CRACK ON LT HORIZ STAB LOWER SKIN AFT SPAR 5 FT O/B OF ROOT.  REPAIRED SKIN PER SRM.
